# SDR 2000ZZZM187

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432EX
- Make and model: Boeing 727151C
- Aircraft serial: 19867
- System (JASC): 3110 · Instrument Panel
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 715 - PIT-IND - LIGHT OUT ON TOP LEFT SIDE OF SMOKE DETECTOR.  RELAMPED LIGHT ON LEFT SIDE OF SMOKE DETECTOR.  (M)
